MENU

You are here

Publications

Export 411 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
Journal Article
D'Andrea F, Dabrowski L, Landi G. The Isospectral Dirac Operator on the 4-dimensional Orthogonal Quantum Sphere. Comm. Math. Phys. 279 (2008) 77-116 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2567
Dal Maso G, Defranceschi A. A Kellogg property for µ-capacities. Boll. Un. Mat. Ital. A (7) 2, 1988, no. 1, 127-135 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/492
Dal Maso G, Defranceschi A. A Kellogg property for µ-capacities. Boll. Un. Mat. Ital. A (7) 2, 1988, no. 1, 127-135 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/492
Dal Maso G, Orlando G, Toader R. Laplace equation in a domain with a rectilinear crack: higher order derivatives of the energy with respect to the crack length. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7271
Dal Maso G, Toader R. Limits of Dirichlet problems in perforated domains: a new formulation. Rend. Istit. Mat. Univ. Trieste 26 (1994) 339-360 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/3649
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. Manuscripta Math. 61 (1988), no. 3, 251-278. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/536
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. Manuscripta Math. 61 (1988), no. 3, 251-278. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/536
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. (Italian). Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81, 1987, no. 2, 111-118 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/486
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. (Italian). Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81, 1987, no. 2, 111-118 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/486
Dal Maso G, Carriero M, Leaci A, Pascali E. Limits of obstacle problems for the area functional. Partial differential equations and the calculus of variations : essays in honor of Ennio De Giorgi. - Boston : Birkhauser, 1989. - p. 285-309 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/577
Dal Maso G, De Cicco V, Notarantonio L, Tchou NA. Limits of variational problems for Dirichlet forms in varying domains. Journal des Mathematiques Pures et Appliquees. Volume 77, Issue 1, January 1998, Pages 89-116 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6440
Dal Maso G, De Cicco V, Notarantonio L, Tchou NA. Limits of variational problems for Dirichlet forms in varying domains. Journal des Mathematiques Pures et Appliquees. Volume 77, Issue 1, January 1998, Pages 89-116 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6440
Agostiniani V, Dal Maso G, DeSimone A. Linear elasticity obtained from finite elasticity by Gamma-convergence under weak coerciveness conditions. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2012 ;29:715-735. Available from: http://hdl.handle.net/1963/4267
Agostiniani V, Dal Maso G, DeSimone A. Linear elasticity obtained from finite elasticity by Gamma-convergence under weak coerciveness conditions. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2012 ;29:715-735. Available from: http://hdl.handle.net/1963/4267
Dal Maso G, Negri M, Percivale D. Linearized elasticity as gamma-limit of finite elasticity. Set-Valued Anal. 10 (2002), p.165-183 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3052
Davoli E. Linearized plastic plate models as Γ-limits of 3D finite elastoplasticity. ESAIM: Control, Optimisation and Calculus of Variations. 2014 ;20:725–747.
Dubrovin B, Pavlov MV, Zykov SA. Linearly degenerate Hamiltonian PDEs and a new class of solutions to the WDVV associativity equations. Functional Analysis and Its Applications. Volume 45, Issue 4, December 2011, Pages 278-290 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6430
Dal Maso G, Goncharov VV, Ornelas A. A Lipschitz selection from the set of minimizers of a nonconvex functional of the gradient. Nonlinear Analysis, Theory, Methods and Applications. Volume 37, Issue 6, September 1999, Pages 707-717 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6439
DeSimone A, Gidoni P, Noselli G. Liquid crystal elastomer strips as soft crawlers. Journal of the Mechanics and Physics of Solids [Internet]. 2015 ;84:254 - 272. Available from: http://www.sciencedirect.com/science/article/pii/S0022509615300430
Di Castro A, Kuusi T, Palatucci G. Local behavior of fractional p-minimizers. 2014 .
Dal Maso G, Mora MG, Morini M. Local calibrations for minimizers of the Mumford-Shah functional with rectilinear discontinuity sets. J. Math. Pures Appl. 79, 2 (2000) 141-162 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1261
van Suijlekom W, Dabrowski L, Landi G, Sitarz A, Varilly JC. The local index formula for SUq(2). K-Theory 35 (2005) 375-394 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1713
Dabrowski L, Godlinski M, Piacitelli G. Lorentz Covariant k-Minkowski Spacetime. Phys. Rev. D 81 (2010) 125024 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3829
Dal Maso G, Orlando G, Toader R. Lower semicontinuity of a class of integral functionals on the space of functions of bounded deformation. Advances in Calculus of Variations. 2017 ;10:183–207.
Almi S, Dal Maso G, Toader R. A lower semicontinuity result for a free discontinuity functional with a boundary term. Journal de Mathématiques Pures et Appliquées [Internet]. 2017 ;108(6):952-990. Available from: http://hdl.handle.net/20.500.11767/15979

Pages

Sign in